×

On the \(p\)th moment exponential stability criteria of neutral stochastic functional differential equations. (English) Zbl 1115.60065

The classical version of the Lyapunov direct method is difficult to be applied for stochastic differential equations containing delay in the state variable. Criteria are presented which are relatively easy to verify when the \(p\)th moment exponential stability of the solutions is used. The results of Liu and Xia regarding the exponential stability in mean square are generalized to the \(p\)th moment stability, \(p\geq 2\). The paper contains a lemma proving some estimates of the solutions when the \(p\)th norm is used. The main results are presented in two theorems extending the estimates already obtained and proving sufficient conditions for \(p\)th moment exponential stability. All proofs are explicitly given and a patient reader will understand the subject. Some numerical examples are added.

MSC:

60H20 Stochastic integral equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Hale, J. K.; Meyer, K. R., A class of functional equations of neutral type, Mem. Amer. Math. Soc., 76, 1-65 (1967) · Zbl 0179.20501
[2] Hale, J. K.; Ize, A. F., On the uniform asymptotic stability of functional differential equations of the neutral type, Proc. Amer. Math. Soc., 28, 1, 100-106 (1971) · Zbl 0213.11202
[3] Hale, J. K.; Lunel, S. M.V., Introduction to Functional Differential Equations (1993), Springer: Springer Berlin · Zbl 0787.34002
[4] S. Janković, M. Jovanović, The \(p\) th moment exponential stability of neutral stochastic functional differential equations, submitted for publication; S. Janković, M. Jovanović, The \(p\) th moment exponential stability of neutral stochastic functional differential equations, submitted for publication
[5] Kolmanovskii, V. B.; Nosov, V. R., Stability and Periodic Modes of Control Systems with Aftereffect (1981), Nauka: Nauka Moscow · Zbl 0457.93002
[6] Kolmanovskii, V. B.; Nosov, V. R., Stability of Functional Differential Equations (1986), Academic Press: Academic Press New York · Zbl 0593.34070
[7] Liao, X. X.; Mao, X., Almost sure exponential stability of neutral differential difference equations with damped stochastic perturbations, Electron. J. Probab., 1, 8, 1-16 (1986) · Zbl 0891.60051
[8] Liu, K.; Mao, X., Exponential stability of non-linear stochastic evolution equations, Stoch. Process. Appl., 78, 173-193 (1998) · Zbl 0933.60072
[9] Liu, K.; Xia, X., On the exponential stability in mean square of neutral stochastic functional differential equations, Systems Control Lett., 37, 207-215 (1999) · Zbl 0948.93060
[10] Mao, X., Exponential Stability of Stochastic Differential Equations (1994), Marcel Dekker: Marcel Dekker New York · Zbl 0851.93074
[11] Mao, X., Exponential stability in mean square of neutral stochastic differential functional equations, Systems Control Lett., 26, 245-251 (1995) · Zbl 0877.93133
[12] Mao, X., Stochastic Differential Equations and Applications (1997), Ellis Horwood: Ellis Horwood Chichester, UK · Zbl 0874.60050
[13] Mao, X., Razumikhin type theorems on exponential stability of neutral stochastic functional differential equations, SIAM J. Math. Anal., 28, 2, 389-401 (1997) · Zbl 0876.60047
[14] Mao, X., Asymptotic properties of neutral stochastic differential delay equations, Stoch. Stoch. Rep., 68, 273-295 (2000) · Zbl 0964.60066
[15] Mohammed, S. E.A., Stochastic Functional Differential Equations (1986), Longman Scientific and Technical: Longman Scientific and Technical Harlow, UK · Zbl 0565.60053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.